MathSciNet Relay Station
MathSciNet bibliographic data
MR158366 (28 #1591) 54.60
Mardešić, Sibe; Papić, Pavle Continuous images of ordered compacta, the Suslin property and diadic compacta. Glasnik Mat.-Fiz. Astronom. Drukštvo Mat. Fiz. Hrvatske SER. II 17 1962 3–25 (1963).
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement